The number of continuous curves in digitalgeometry
2010 (English)In: Portugaliae Mathematica, ISSN 0032-5155, Vol. 67, no 1, 75-89 p.Article in journal (Refereed) Published
As a model for continuous curves in digital geometry, we study the Khalimsky-continuous functions defined on the integers and with values in the set of integers or the set of natural numbers. We determine the number of such functions on a given interval. It turns out that these numbers are related to the Delannoy and Schröder arrays, and a relation between these numbers is established.
Place, publisher, year, edition, pages
2010. Vol. 67, no 1, 75-89 p.
Digital geometry, Khalimsky topology, Khalimsky plane, Khalimsky-continuous function
IdentifiersURN: urn:nbn:se:su:diva-51816DOI: 10.4171/PM/1858OAI: oai:DiVA.org:su-51816DiVA: diva2:386167